Skip Navigation
Skip to contents
Filter

ARTICLE TYPE

PUBLICATION DATE

8 results
Display

A Patient Presenting with Elevations of Cardiac Enzyme Levels after Veratrum Oxysepalum Ingestion

Hwang JY, Kim H

  • J Korean Soc Clin Toxicol.
  • 2015 Dec;13(2):111-116.
  • doi: 10.0000/jksct.2015.13.2.111
Veratrum patulum has toxicological relevance because of the potential for misidentification of this plant as mountain garlic. Veratrum patulum has an ester-alkaloid that provokes cardiac arrhythmias by excessive vagal stimulation...
Effect of High Dose Insulin/Euglycemia Therapy for Acute Calcium Channel Blocker Intoxication: A Systematic Review

Yang J, Ko DR, Kong T, Joo YS, You JS, Chung SP

  • J Korean Soc Clin Toxicol.
  • 2015 Dec;13(2):103-110.
  • doi: 10.0000/jksct.2015.13.2.103
PURPOSE: The purpose of this study is to evaluate the effectiveness and the adverse events of high dose insulin/euglycemia therapy in acute calcium channel blocker (CCB) poisoning. METHODS: We developed a...
Factors associated with Occurrence of Aspiration Pneumonia in the Patient with Sedative-hypnotics Acute Overdose

Kang MJ, Lim JY, Oh SH, Kim HJ, Kim YM

  • J Korean Soc Clin Toxicol.
  • 2015 Dec;13(2):95-102.
  • doi: 10.0000/jksct.2015.13.2.95
PURPOSE: Drug overdose is easily found in the emergency department (ED). Sedative-hypnotics overdose causes the aspiration pneumonia in patients with decreased mental status. The purpose of this study was to...
Comparison of Clinical Characteristics and Prognosis by Initial Endoscopic Severity in Caustic Injury

Lee SM, Choi WI, Kim SJ, Jin SC

  • J Korean Soc Clin Toxicol.
  • 2015 Dec;13(2):87-94.
  • doi: 10.0000/jksct.2015.13.2.87
PURPOSE: We investigated comparison of clinical characteristics and prognosis by initial endoscopic severity in caustic injury and then discussed predisposing factors which can be helpful in predicting the prognosis and...
A Clinical Analysis of Patients Who Visited Emergency Department due to Chemical Incident Occurred at Industrial Place: A Retrospective Study

Shin HJ, Oh SK, Yoo BD, Jun DH, Lee DH, Woo KH, Yoon SY, Choi SY

  • J Korean Soc Clin Toxicol.
  • 2015 Dec;13(2):78-86.
  • doi: 10.0000/jksct.2015.13.2.78
PURPOSE: The purpose of this study is to understand what kinds of chemical substances have been used annually and to investigate incidents that occurred due to chemical hazard release and...
Clinical Analysis of Acute Endosulfan Poisoning: Single Center Experience

Kim SE, Kim SI, Lee JB, Jin YH, Jeong TO, Jo SO, Yoon JC

  • J Korean Soc Clin Toxicol.
  • 2015 Dec;13(2):71-77.
  • doi: 10.0000/jksct.2015.13.2.71
PURPOSE: Acute endosulfan poisoning is rare but causes significant morbidity and mortality. The aim of our study is to describe complications and features of seizure and determine factors associated with...
Evaluation of Cardiac Function by Transthoracic Echocardiography in Patients with Myocardial Injury Secondary to Organophosphate Poisoning

Lee Y, Kim OH, Kim HI, Cha KC, Kim H, Lee KH, Hwang SO, Cha YS

  • J Korean Soc Clin Toxicol.
  • 2015 Dec;13(2):62-70.
  • doi: 10.0000/jksct.2015.13.2.62
PURPOSE: Cardiac complications may occur in cases of organophosphate (OP) poisoning. However, a few studies regarding patterns of cardiac toxicity as determined by transthoracic echocardiography (TTE) after exposure to OP...
Initial Blood Glucose Can Predict the Outcome of OP Poisoning

Lee SD, Moon JM, Chun BJ

  • J Korean Soc Clin Toxicol.
  • 2015 Dec;13(2):55-61.
  • doi: 10.0000/jksct.2015.13.2.55
PURPOSE: Many studies have examined the mechanisms of impaired glucose homeostasis after organophosphate (OP) exposure, however no study has evaluated the clinical utility of blood glucose measurements in patients with...

Go to Top

Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr